# SDR HEEA0015638

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6210 · Main Rotor Blades
- Part: Trim Tab Assy
- Part number: 214015357101
- Condition: Mismanufactured
- Location: Main Rotor Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM TAB ASSEMBLY MISMANUFACTURED.  COULD NOT FIT THIS TAB ON M/R BLADE DUE TO IMPROPER BONDING.
